MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica IM; Atellica IM Prostate-Specific Antigen (PSA)

Siemens Healthcare Diagnostics Inc. Atellica IM; Atellica IM Prostate-Specific Antigen (PSA)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an observation of a falsely depressed atellica im prostate specific antigen (psa) result, which was discordant relative to repeat testing when using lot 347.The initial result was reported to the physician(s).The sample was reprocessed on the original analyzer.The repeat result recovered higher than the initial result and fitted the patient¿s history.The repeat result was reported as correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported an observation of a falsely depressed atellica im prostate specific antigen (psa) result, which was discordant relative to repeat testing.The customer indicated that the sample was run while the tube cap was still in place.The customer also noted there were no decapper errors that occurred prior to sample being tested.Siemens reviewed instrument data and the information provided by the customer and ruled out reagent and instrument related issues based on review of qc, which showed recovery within acceptable ranges, no abnormalities associated with sample aspiration or reagent dispensing, and no issues were reported with other patient samples.However, it was identified that the sample tube size was different when comparing the first aspiration of this sample identifier versus the repeat.Return of the patient sample for further investigation is not warranted because discordant results were not reproducible.Siemens further evaluated the event and determined that the probable cause of the discordant result is consistent with a sample handling issue.A product issue was not identified.The customer is operational after repeating the sample without the cap.

Brand Name
Atellica IM
Common Device Name
Atellica IM Prostate-Specific Antigen (PSA)
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
333 coney st.
registration #: 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50401165
Report Number1219913-2026-00164
Device Sequence Number10560002
Product Code MTF
UDI-Device Identifier00630414599809
UDI-Public(01)00630414599809(10)50269347(17)20270129
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P950021-S016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995662
Device Lot Number50269347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale